# SDR CALA9901446

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163188
- Condition: Gouged
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT I/B FOREFLAP O/B LEADING EDGE GOUGED.  THE RIGHT I/B FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-1, PAGE 404 AND 406.
